The Bogomolov-Prokhorov invariant of surfaces as equivariant cohomology
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1725-1741
Published online July 6, 2017
Printed September 30, 2017
Evgeny Shinder
University of Sheffield
Abstract : For a complex smooth projective surface $M$ with an action of a finite cyclic group $G$ we give a uniform proof of the isomorphism between the invariant $H^1(G, H^2(M, \Z))$ and the first cohomology of the divisors fixed by the action, using $G$-equivariant cohomology. This generalizes the main result of Bogomolov and Prokhorov \cite{BP}.
Keywords : obstructions to equivariant rationality, equivariant cohomology
MSC numbers : 14J26, 14L30, 55N91
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd